# SDR SWIA202055172

- Difficulty date: November 3, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Out Of Tolerance
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE MOUNT FITTING SH 670-32149-3  AT RBL 27 FS 285 EVALUATED OUT OF LIMITS ON JOB:71002094 OP:77 MX#21733836.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED THE NEW FITTING AT RBL 27 FS 285, PER BOMBARDIER DWG SH670-32120 REV -D AND CRJ700 SRM 51-42-21-001-001-A01.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
